# SDR AWXA200601946

- Difficulty date: November 17, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 63,382 hours, 23,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N2561
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 800 BETWEEN S14 AND S15L HAS TWO PLUGGED HOLES THAT WERE R/R THE SHEAR TIE UNDERNEATH.  COUNTER SANK THE INNER SKIN AT BS 800 BETWEEN S-14L AND S-15L TO ACCOMODATE THE RIVETS BUTTON.  PLUGGED THE TWO HOLES USING BACR15CE AND DOUBLE FLUSHED THE RIVETS IAW ER 19-5330-06321-HF1.  FINAL REPAIR WILL BE FOLLOWED UP AT NEXT C-CHECK.   AFTER FURTHER REVIEW IT WAS DETERMINED THAT THE PLUGGED HOLES WERE REMOVED IN ORDER TO PLACE SHIMS BETWEEN THE SHEAR TIE AND THE FUSELAGE SKIN TO CORRECT A SKIN BULGE / DENT IN THIS LOCATION.  THE PLUGGED AREA WILL BE HFEC INSPECTED EVERY 500 FLIGHT CYCLES AND FINAL REPAIR PERFORMED AT THE NEXT "C" CHECK, NO FURTHER FOLLOW UPS WILL BE REQUIRED.
